Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 49, NWS Shreveport, LA

March 17, 2016Camp County, Franklin County, Titus County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 17, 2016, 11:34 AM CDT for Camp County, Franklin County, Titus County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2016, 11:34 AM CDT (16:34 UTC)
Expired
Mar 17, 2016, 12:15 PM CDT
In force
41 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Camp County, TX, Franklin County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 146 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 11:40 AM CDTHAIL 0.75Mount Vernon, TXPEA TO DIME SIZE HAIL REPORTED AT SHERIFFS OFFICE IN MT VERNON AND NORTHWARD... NORTH OF I30

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 4.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1777 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

074 
WUUS54 KSHV 171634
SVRSHV
TXC063-159-449-171715-
/O.NEW.KSHV.SV.W.0049.160317T1634Z-160317T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 AM CDT THU MAR 17 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CAMP COUNTY IN NORTHEASTERN TEXAS...
  TITUS COUNTY IN NORTHEASTERN TEXAS...
  FRANKLIN COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 1215 PM CDT

* AT 1133 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNT
  VERNON...OR 12 MILES SOUTHWEST OF HAGANSPORT...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MOUNT PLEASANT...PITTSBURG...HAGANSPORT...MOUNT VERNON...PURLEY...
  COOKVILLE...WINFIELD...MILLER'S COVE...ROCKY MOUND...CYPRESS...
  MONTICELLO...ROEDER...HOPEWELL AND HARVARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3336 9531 3334 9481 3299 9483 3302 9531
TIME...MOT...LOC 1633Z 274DEG 36KT 3318 9532 

HAIL...1.00IN
WIND...60MPH
 
$$

13
1 follow-up statement
516 
WWUS54 KSHV 171651
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 AM CDT THU MAR 17 2016

TXC063-159-449-171715-
/O.CON.KSHV.SV.W.0049.000000T0000Z-160317T1715Z/
CAMP TX-TITUS TX-FRANKLIN TX-
1151 AM CDT THU MAR 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHWESTERN CAMP...TITUS AND EASTERN FRANKLIN COUNTIES...

AT 1151 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF HAGANSPORT TO 6 MILES WEST OF MOUNT
PLEASANT TO NEAR NEWSOME...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...PITTSBURG...COOKVILLE...WINFIELD...MILLER'S COVE...ROCKY
MOUND...ROEDER...HOPEWELL...HARVARD AND MONTICELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3335 9516 3334 9481 3299 9483 3302 9525
      3319 9520
TIME...MOT...LOC 1651Z 271DEG 36KT 3332 9512 3316 9509 3303 9515 

HAIL...1.00IN
WIND...60MPH
 
$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 11:15 AM CDT, 19 minutes earlier.

Area forecast discussion, Mar 17, 11:15 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1115 AM CDT THU MAR 17 2016

.DISCUSSION...
ONGOING CONVECTION MAINLY ALONG THE I-30 CORRIDOR HAS PRODUCED
A FEW STRONG TO SEVERE STORMS...MAINLY WITH LARGE HAIL AS STEEP
MID LEVEL LAPSE RATES HAVE RESULTED IN VERY COLD TEMPERATURES
ALOFT. FORCING MECHANISM IS HARD TO PIN DOWN BUT IT APPEARS THERE
MAY BE SOME EMBEDDED UPPER LEVEL ENERGY WHICH IS CONTRIBUTING TO
THESE ENHANCED TSTMS. FARTHER SOUTH...A STATIONARY BNDRY REMAINS
ANCHORED ACROSS PARTS OF DEEP E TX AND INTO ADJACENT W CNTRL LA.
EXPECT ADDITIONAL SHWRS AND TSTMS TO GET GOING LATER TODAY AS
HEATING ERODES THE LOW LEVEL INVERSION NEAR AND ALONG THE BNDRY
WITH INSTABILITY INCREASING STEADILY THROUGHOUT THE AFTERNOON.
A MARGINAL TO SLIGHT RISK SEVERE POTENTIAL COVERS MUCH OF THE
REGION AND LARGE HAIL WILL CONTINUE TO BE THE PRIMARY THREAT BUT
WE CANNOT COMPLETELY RULE OUT THE DAMAGING WIND AND ISOLATED
TORNADO THREAT. FOR THE UPDATE THIS MORNING...HAVE INCLUDED SEVERE
WORDING ACROSS THE BOARD FOR ALL AREAS BUT MAINLY FOCUSING SOUTH
OF THE I-30 CORRIDOR FOR THE REMAINDER OF TODAY. HAVE MAINTAINED
PREVIOUS HIGH TEMPERATURES BUT SOME AREAS MAY STRUGGLE TO REACH
FORECAST HIGHS IF CLOUD COVER DOES NOT AT LEAST PARTIALLY BREAK.
THE REMAINDER OF THE FORECAST WAS ALSO LET INTACT. UPDATED TEXT
PRODUCTS HAVE ALREADY BEEN SENT. /19/

&&

.PREV DISCUSSION... /ISSUED 659 AM CDT THU MAR 17 2016/

AVIATION...
A WEAK SFC FRONT EXTENDS FROM CNTRL TX ESE INTO DEEP E TX AND
CNTRL LA THIS MORNING...WITH THE BNDRY EXPECTED TO REMAIN NEARLY
STATIONARY OR DRIFT SLIGHTLY N TODAY TO NEAR/JUST S OF THE I-20
CORRIDOR. MVFR CIGS HAVE DEVELOPED OVER N AND ECNTRL TX NEAR THIS
FRONT THIS MORNING...AND WILL AFFECT THE TYR/GGG TERMINALS THIS
MORNING BUT MAY SCATTER OUT/LIFT BY LATE MORNING. AREAS OF VLIFR
CIGS/FG HAVE DEVELOPED OVER SE TX/SRN AND CNTRL LA...INCLUDING THE
LFK TERMINAL CLOSER TO THE FRONT...AND COULD LINGER THROUGH MUCH
OF THE MORNING BEFORE LIFTING. SHOULD SEE SCT CONVECTION
DEVELOP/SPREAD E FROM N TX ALONG/N OF THE FRONT TODAY...AFFECTING
THE AREA TERMINALS LATER THIS MORNING THROUGH MUCH OF THE
AFTERNOON. GIVEN THE LOW CONFIDENCE OF COVERAGE/TIMING...HAVE
PREVAILED MENTION OF VCTS FOR THE AFFECTED TERMINALS...WITH THE
CONVECTION EXPECTED TO DIMINISH FROM W TO E LATER THIS
AFTERNOON/EVENING. ADDITIONAL REDEVELOPMENT WILL BE POSSIBLE NEAR
THE FRONT OVERNIGHT...AS THE FRONT LIFTS SLOWLY N TO THE I-20
CORRIDOR. CIGS SHOULD BECOME LOW MVFR/IFR NEAR/S OF THE FRONT
LATE...WITH AREAS OF FG AGAIN POSSIBLE MAINLY OVER DEEP E
TX/NCNTRL LA. ENE WINDS 6-10KTS TODAY WILL BECOME E AND DIMINISH
TO LESS THAN 5KTS AFTER 00Z. /15/

PREV DISCUSSION... /ISSUED 246 AM CDT THU MAR 17 2016/

DISCUSSION...
A WEAK SURFACE BOUNDARY EXTENDING ACROSS DEEP EAST TEXAS TOWARD
MONROE WILL BE THE FOCUS FOR CONVECTION LATER TODAY. DESPITE
MAINLY ZONAL FLOW ACROSS THE REGION...AN UPPER-LEVEL DISTURBANCE
MOVING ACROSS THE REGION IN THE VICINITY OF THE NEARLY STATIONARY
FRONTAL BOUNDARY WILL GENERATE SUFFICIENT LIFT TO ALLOW FOR
SHOWERS AND THUNDERSTORMS. INSTABILITY WILL BE ENHANCED BY
SUFFICIENT MOISTURE SOUTH OF THE FRONTAL BOUNDARY. THE MAIN
THREAT WILL BE HAIL...WITH DAMAGING WINDS A SECONDARY THREAT. THE
STRONGEST CONVECTION WILL LIKELY OCCUR DURING THE AFTERNOON HOURS
AS THE BOUNDARY LAYER DESTABILIZES.

RAINFALL TOTALS WILL AVERAGE AN INCH OR LESS TODAY MAINLY ALONG
AND SOUTH OF INTERSTATE 20. HOWEVER...ISOLATED AMOUNTS OF AS HIGH
AS 2 INCHES MAY BE POSSIBLE IN THE STRONGER CONVECTION ACROSS
PORTIONS OF NORTH-CENTRAL AND NORTHEAST LOUISIANA.

SCATTERED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THE
REMAINDER OF THE WORK WEEK INTO THE EARLY PART OF THE WEEKEND DUE
TO THE LINGERING FRONTAL BOUNDARY PARKED ALONG AND SOUTH OF
INTERSTATE 20. NORTHWEST FLOW BEHIND A LONGWAVE TROUGH TO BUILD
ACROSS THE REGION ON SATURDAY ALLOWING FOR IMPROVING CONDITIONS.

MUCH COOLER TEMPERATURES EXPECTED LATE IN THE WEEKEND THROUGH THE
EARLY PART OF THE WORK WEEK WITH HIGHS IN THE 50S AND 60S AND LOWS
IN THE 30S AND 40S. OTHERWISE...A GRADUAL WARMING TREND EXPECTED
THROUGH THE MIDDLE OF THE WORK WEEK. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  56  70  49 /  40  40  50  50
MLU  76  55  71  50 /  30  40  40  50
DEQ  72  49  64  43 /  50  40  40  40
TXK  73  52  66  45 /  60  40  40  40
ELD  74  51  67  47 /  30  40  40  40
TYR  74  57  70  47 /  40  50  40  50
GGG  75  56  70  48 /  40  50  40  50
LFK  78  61  75  53 /  40  50  50  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

19
Hazardous weather outlook, Mar 17, 6:00 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CDT THU MAR 17 2016

ARZ050-051-059>061-070>073-LAZ001>006-012>014-021-OKZ077-TXZ096-
097-108>112-124>126-137-138-181100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE-
JACKSON-OUACHITA-CALDWELL-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-GREGG-HARRISON-
600 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AS AN UPPER-LEVEL
DISTURBANCE MOVES ACROSS THE REGION. RAINFALL AMOUNTS WILL
GENERALLY AVERAGE AROUND A TENTH TO A QUARTER OF AN INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS THE REGION
THROUGH EARLY SATURDAY MORNING. ADDITIONAL RAINFALL AMOUNTS WILL
GENERALLY RANGE FROM A QUARTER INCH OR LESS ACROSS MUCH OF THE
AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

LAZ010-011-017>020-022-TXZ136-149>153-165>167-181100-
DE SOTO-RED RIVER-SABINE-NATCHITOCHES-WINN-GRANT-LA SALLE-SMITH-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
600 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. SOME
STORMS COULD BE SEVERE DURING THE AFTERNOON HOURS WITH HAIL AND
DAMAGING WINDS THE MAIN THREAT. RAINFALL TOTALS WILL AVERAGE
AROUND A HALF AN INCH OR LESS. LOCALLY HIGHER AMOUNTS MAY BE
POSSIBLE IN THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH EARLY
SATURDAY MORNING. ADDITIONAL RAINFALL AMOUNTS OF A HALF AN INCH OR
LESS CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THROUGH TONIGHT.

05

In the hours before

Local storm report, Mar 17, 10:55 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1055 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     HAIL             TEXARKANA               33.45N  94.02W
03/17/2016  E0.75 INCH       MILLER             AR   AMATEUR RADIO

            HAIL REPORTED AT MILLER COUNTY SHERIFFS OFFICE

&&

EVENT NUMBER SHV1600218

25
Local storm report, Mar 17, 11:02 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1102 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             2 ESE TEXARKANA         33.44N  93.98W
03/17/2016  E0.25 INCH       MILLER             AR   TRAINED SPOTTER

            COUNTY ROAD 493 AND 481

&&

EVENT NUMBER SHV1600219

25
Local storm report, Mar 17, 11:04 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1104 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             1 N TAYLOR              33.11N 93.46W
03/17/2016  E1.00 INCH       COLUMBIA           AR   LAW ENFORCEMENT

            1 INCH HAIL NORTH OF TAYLOR.

&&

PALMER
Local storm report, Mar 17, 11:08 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1108 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 AM     HAIL             4 SE TEXARKANA          33.41N  93.97W
03/17/2016  E0.25 INCH       MILLER             AR   AMATEUR RADIO

            REPORTED IN GENOA AT MC 493 AND 481

&&

EVENT NUMBER SHV1600220

25
Local storm report, Mar 17, 11:23 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1123 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     HAIL             3 W EL DORADO           33.22N  92.71W
03/17/2016  E0.25 INCH       UNION              AR   LAW ENFORCEMENT

            IN OAK MANOR

&&

EVENT NUMBER SHV1600221

25
Special weather statement, Mar 17, 11:25 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1125 AM CDT THU MAR 17 2016

ARZ073-171730-
UNION AR-
1125 AM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR UNION COUNTY UNTIL 1230 PM CDT...

AT 1125 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EL DORADO...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EL DORADO...HUTTIG...STRONG...WESSON...LAWSON...LAPILE...URBANA...MORO BAY
STATE PARK...FELSENTHAL...AURELLE...NEW LONDON...CAIRO...CATESVILLE...
HILLSBORO...PIGEON HILL AND NEWELL.

LAT...LON 3304 9275 3312 9278 3324 9292 3329 9247
      3327 9242 3328 9238 3330 9235 3328 9234
      3328 9233 3326 9232 3328 9230 3326 9229
      3325 9223 3321 9223 3320 9221 3321 9218
      3316 9217 3316 9211 3310 9214 3303 9211
TIME...MOT...LOC 1625Z 274DEG 36KT 3313 9266

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 9:02 AM CDTSpecial Weather StatementSHVRed River43 min
Mar 17, 9:14 AM CDTSevere Thunderstorm WarningSHVRed River46 min
Mar 17, 9:43 AM CDTTornado Warning Tornado observedSHVBowie, Red River32 min
Mar 17, 10:12 AM CDTSevere Thunderstorm WarningSHVBowie48 min
Mar 17, 12:45 PM CDTSpecial Weather StatementSHVSmith45 min
Mar 17, 1:54 PM CDTSpecial Weather StatementSHVHarrison51 min
Mar 17, 2:35 PM CDTSevere Thunderstorm WarningSHVHarrison55 min
Mar 17, 3:09 PM CDTSevere Thunderstorm WarningSHVBowie, Cass51 min
Mar 17, 3:56 PM CDTSevere Thunderstorm WarningSHVBowie, Cass49 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.